# SDR IPXA2025022770452

- Difficulty date: February 27, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 23,186 hours, 3,401 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

**EMERGENCY DECLARED**ON DESCENT FOR APPROACH FLAPS DRIVE EICAS ALERT AS PER CREW BRIEFING Â€˜EMERGENCY LANDINGÂ€™DECLARED BY CREW.FCU L,C,R C/OUT IAW AMM 27-51-00-745-028 REV 46.TEST PASSED.DMP PROCEDURE AS PER MEL 27-81-1 C/OUT VERIFIED ALL SATIS.FLAP OPS C/OUT FOUND SATIS IAW AMM 27-51-00/201 REV 46.
